Mathematische Annalen

, Volume 291, Issue 1, pp 39–49

Sharp polynomial bounds on the number of scattering poles for metric perturbations of the Laplacian in ℝn

  • Georgi Vodev
Article

DOI: 10.1007/BF01445189

Cite this article as:
Vodev, G. Math. Ann. (1991) 291: 39. doi:10.1007/BF01445189

Copyright information

© Springer-Verlag 1991

Authors and Affiliations

  • Georgi Vodev
    • 1
  1. 1.Section of Mathematical physics, Institute of MathematicsBulgarian Academy of SciencesSofiaBulgaria

Personalised recommendations